MathSciNet Relay Station
MathSciNet bibliographic data
MR1170990 (93g:34086) 34F05 (34D99 60H10 93E15)
Mao, Xuerong Exponential stability of large-scale stochastic differential equations. Systems Control Lett. 19 (1992), no. 1, 71–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement